MAUDE Adverse Event Report: MESH SUTRE, INC DURAMESH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

MESH SUTRE, INC DURAMESH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number MSI-5015
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
A review of the surgeon's report indicates that after using duramesh msi-5015 / lot #f404gfr on a surgery performed (b)(6) 2025 the patient was observed on (b)(6) 2025 to require post-surgical intervention.The patient was admitted for an end ileostomy takedown procedure and fascial closure with duramesh.The knots appeared to come unsecured post-surgery.Number of patients: 1.
 
Additional Manufacturer Narrative
Former end colostomy site had an unraveled knot.The suture was not broken and the fascia was intact.Surgeon reported to manufacturer in a follow-up verbal interview that the device knot became unsecured due to only applying 3 or 4 throws, not alternating, a lapse in technique and user error.Post-surgical inquiry indicated.Patient has fully recovered.

Brand Name
DURAMESH
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
MESH SUTRE, INC
1444 north astor street
ste 3
chicago IL 60610
Manufacturer (Section G)
MESH SUTURE, INC
1444 north astor street
ste 3
chicago IL 60610
Manufacturer Contact
richard kearns
1444 north astor street
ste 3
chicago, IL 60610
2063902146
MDR Report Key22472418
Report Number3025431509-2025-00001
Device Sequence Number4272414
Product Code GAW
UDI-Device Identifier00850008298134
UDI-Public00850008298134
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K211178
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMSI-5015
Device Catalogue NumberMSI-5015
Device Lot NumberF404GFR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexMale
Patient Weight109 KG
Patient EthnicityNon Hispanic
Patient RaceWhite